# SDR USAA2015021600021

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 67,250 hours, 25,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK FOUND DOOR 4L & 4R EMER LIGHT COVERS MISSING, LOWER SMALL LIGHT.  REPLACED 4L & 4R EMER LIGHT ASSEMBLIES.
